# SDR ABXA9800620

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 59560651
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND LEFT SLANT PANEL CORRODED.  REPAIRED IAW DACO DWG 5956065, ABX DWG NR 4255 AND DC9 SRM 51-30-2.
